# SDR UIEA2021100402177

- Difficulty date: September 30, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 83,676 hours, 12,257 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7998014
- Part serial: 9909052
- Condition: Inoperative
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R ENG BLEED OFF ADVISORY MSG WHEN STARTING DESCENT. AFTER LEVELING OFF AT LOWER ALTITUDE AND ADDING POWER, IT WENT AWAY. REMOVED AND REPLACED PRSOV IAW AMM 36-11-09. OPS CHECK GOOD IAW AMM 71-00-00.
